MAUDE Adverse Event Report: CARDINAL HEALTH 5010-TS YANKAUER SUC TUBE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH 5010-TS YANKAUER SUC TUBE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888501031
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that during a thoracoscopy, during normal use of the suction cup, a piece of the basket broke off at the tip in the patient.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A sample was not received for the investigation.Without a sample we are unable to perform a thorough follow up investigation to include functional and visual evaluation to confirm the reported condition, determine the root cause(s), or implement any corrective action(s).If a sample is returned at a later date, the complaint will be reopened, and the investigation will be updated to reflect our findings.This complaint will be used for tracking and trending purposes.

Brand Name
5010-TS YANKAUER SUC TUBE
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI 
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14279348
Report Number9611018-2022-00558
Device Sequence Number12105753
Product Code GCX
UDI-Device Identifier10884527019854
UDI-Public10884527019854
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888501031
Device Catalogue Number8888501031
Device Lot Number21G084FHX
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown